# SDR REXA2024102901112

- Difficulty date: February 15, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670342698
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FWD OB ATTACH ANGLE FOUND TO BE CRACKED. LOCATED AND DRILLED SERVICEABLE RBL 9 FWD OB ATTACH ANGLE P/N CC670-34269-8 INSTALLED SERVICEABLE RBL 9 FWD OB ATTACH ANGLE P/N CC670-34269-8 IAW CRJ 900 SRM 51-42-21-001-001-A01.
